# SDR CALA2011012800048

- Difficulty date: January 28, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 45,941 hours, 6,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 085K
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-001, LHS DOOR 3 OUTSIDE EMERGENCY LIGHT INOP LEFT DOOR 3 OUTSIDE EMER LIGHT BULB REPLACED AND TEST NORMAL AS PER AMM 33-51-03.
